It is currently Wed Aug 23, 2017 1:44 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sun Dec 28, 2014 12:51 pm 
Offline
Power Poster
Power Poster

Joined: Mon Nov 24, 2014 2:37 pm
Posts: 40
Last Sunday 12-21-14 I turned in my paper at 1145pm. then returned to work the next morning at 530 am.
I took .25 just to get thru the day12-22-14, Tues sucked so I dosed .25. That was the last time until Wed night when my legs went crazy! I took a PIECE of .25mg. And that was it. Im working on day 4. I dont like to count the days anymore since the last epic fail I had at day 6. I pretty much figure I was on it for 5 years and it will take some time to get off. The newest effect that I hate is feeling dragged down. At work we seldom sit. Heck we seldom go tho the restroom we are so busy. But, I just say its all the kids I adopted, back to school, and work. Its lonely. I did tell my fiancee. He tries. It eats me up I had to tell him. I only told him because I am having severe restless leg syndrome. Otherwise. I'm sticking to it. ANy other suggestions for RLS? I have a garden tube full of hot water for dipping, Bengay, and ace wraps. Anything else I can do or ask for?
If I were to repeat what my doctor told me ( Oh, he didnt know my name). It was his son that ran the administration which I thought was the doctor. You would flip!
Thanks again
One minute at a time
One hour at a time
One day at a time


Top
 Profile  
 
PostPosted: Sun Dec 28, 2014 2:01 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Dec 25, 2013 10:31 pm
Posts: 41
Location: Midwest
I know you are trying to stop taking medications so the best thing you can do is exercise your legs a lot in the day and stretch them after. Also things you didn't have listed is sleeping with a weighted blanket, I like that combined with electric blanket. Also massages help relax my muscles and convulse less. I am prescribed gabapentin but it doesn't do me much help, to be honest my medical marijuana works better then any prescription med. hang in there it only last for about a week after subs but I can feel your pain. Its noted that is the most uncomfortable feeling of opiate withdrawal over the mental and physical pain.


Top
 Profile  
 
PostPosted: Sun Dec 28, 2014 2:24 pm 
Offline
Power Poster
Power Poster

Joined: Mon Nov 24, 2014 2:37 pm
Posts: 40
Mark you are awesome. Unfortunately, it is so warm here! BUT!!! what about wraps? That might work. I have a 20 pound rag doll that sleeps on my legs which drives me to tears. Im on Clonodine taper down. That really helped the pounding. I'm getting out now. Yes running helps, but I feel so weighed down and sleepy. Arms and legs feels like there are two year olds swinging on my arms and legs. Well. let me get out of this house. Hit the gym, and maybe a massage if there are appointments.
Appreciate you. How are you hanging MFB?


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Dec 29, 2014 11:31 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
If you can get some Requip, I think it helps. Requip is a prescription medication used to treat RLS. Some say that it isn't as effective for opiate WD induced RLS, but it definitely helped me.

I hope you get some relief soon! BTW-I'm proud of you for telling your fiancee, that's not always easy!

Don't give up hope yet doey!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Tue Dec 30, 2014 2:47 am 
Offline
Power Poster
Power Poster

Joined: Mon Nov 24, 2014 2:37 pm
Posts: 40
QHorse, I was able to get the prescription for Requip. Im so tired of this. hanging in there. Barely. This is tough. it feels like this wont ever get better.


Top
 Profile  
 
PostPosted: Tue Dec 30, 2014 4:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Good! Let me know if it helps you. I found that I had to take a little more than what they would normally start you on. If you don't notice an improvement with that tiny dose, it should be safe to double it. Maybe check with your pharmacist to be sure.

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group